# SDR DALA1303120613

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 89,327 hours, 41,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS L20, LBL STR 1 HAS LIGHTNING STRIKE DAMAGE.  DAMAGE MEASURES .045 DEEP.  REMOVED DAMAGE IAW SRM 53-00-01 AND INSPECTED, NO CRACKS FOUND.
